# SDR FDEA201008022785

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- Engine: Pwa PW4158
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: A5461221600040
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT FWD L/E NACELLE FAIRING STRUCTURE IS CRACKED AT A FASTENER. R & R CRACKED A5461221600040 SUPPORT WITH A NEW A5461221600040 SUPPORT, PO 688444.2 IAW SRM 51-40-21, PG 7.
